ClinVar Miner

Submissions for variant NM_001349338.3(FOXP1):c.1096A>G (p.Met366Val)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 1
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV001215414 SCV001387159 likely pathogenic not provided 2019-07-29 criteria provided, single submitter clinical testing This sequence change replaces methionine with valine at codon 366 of the FOXP1 protein (p.Met366Val). The methionine residue is highly conserved and there is a small physicochemical difference between methionine and valine. This variant is not present in population databases (ExAC no frequency). This variant has been observed to be de novo in an individual with features of FOXP1-related conditions (Invitae). Algorithms developed to predict the effect of missense changes on protein structure and function (SIFT, PolyPhen-2, Align-GVGD) all suggest that this variant is likely to be tolerated, but these predictions have not been confirmed by published functional studies and their clinical significance is uncertain. Algorithms developed to predict the effect of sequence changes on RNA splicing suggest that this variant may create or strengthen a splice site, but this prediction has not been confirmed by published transcriptional studies. In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.